# SDR SIMA20171210001

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 39,730 hours, 35,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED THE RH WING EXTERNAL EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10, OPS CHECK GOOD
